any one else gone thru this?
Depression is a serious side effect of Tysabri. I would suggest you see your doctor. Depression may also be due to the MS but it is best to be checked by your doctor.
The link below has reviews which you may find useful.
Hi Ruth, I have had MS for 31 years and was on Tysabri for three years. Memorizing Bible scripture and being around positive people has helped my depression but I still have stress. I am impressed you are still working. I have been in a wheelchair for 5 years. Read Isaiah 55:8 to see God's perspective.
I recommend reading JUST ENOUGH LIGHT for the STEP I'M ON. God may use you in a special way. Hang in there.
- Tysabri Information for Consumers
- Tysabri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tysabri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2010 • 8 answers
Posted 23 Oct 2010 • 1 answer
Posted 6 Nov 2011 • 4 answers
Tysabri - Has anyone experience really bad depression a week to two weeks before your next infusion?
Posted 15 Dec 2015 • 2 answers
Posted 5 Sep 2016 • 0 answers